# SDR F3LA97016

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Strip
- Part number: 58781
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - DURING SERVICE CHECK, MAINTENANCE REPORTED EMERGENCY AISLE PATH LIGHTING AT ROW 19 DEF TO ROW 23 DEF INOPERATIVE.  MAINTENANCE REPLACED FEEDER STRIP AND SYSTEM CHECKED OK.  (M)
